# SDR CA980714031

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: KF16B
- Condition: Stiff
- Location: Control Column
- Component: 2771050013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTROL COLUMN FELT STIFF DURING AILERON MOVEMENT.  BOTH BEARINGS FOUND STIFF IN COPILOT'S WHEEL.
